# SDR 9WGA2022080878101

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N781SN
- Make and model: Doug MD-11F
- Aircraft serial: 48781
- Aircraft time: 98,335 hours, 18,355 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gauge
- Part number: 750864D
- Part serial: 0139
- Condition: Broken
- Location: Nr 3 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LVL 2 ALERT #3 GEN WAS OFF. RIGHT EMERGENCY POWER CAME ON.  REMOVED AND REPLACED #3 GCU IAW AMM 24-21-03. ENGINE RUN AND RTS SATISFACTORY.
